MAUDE Adverse Event Report: LUMENIS BE LTD STELLAR M22; STELLAR M22 FOR INTENSE PULSED LIGHT (IPL) AND LASER SYSTEM

LUMENIS BE LTD STELLAR M22; STELLAR M22 FOR INTENSE PULSED LIGHT (IPL) AND LASER SYSTEM
Model Number STELLAR
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 01/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lumenis investigated the reported event by contacting the user facility directly.Attempts by emails and phone calls have been made to obtain; patient treatment settings, patient information and patient photo.No incident form or patient photo has been received in lumenis.An examination of the subject device was performed by lumenis service engineer after verifying all system functions including output energy verification, found all power parameters in specification, checklist power reports reflect output upon arrival.Also filled both h2o reservoirs.Checked tips and lightguides.Checked resurfx scanner functionality.No device malfunction was observed.The system was operational and was ready for use.The device was installed on (b)(6) 2021 and last pm was on (b)(6) 2022.Lumenis highly recommends an annual pm check in a timely manner to assure continued proper operation of the device.Device malfunction wasn't the suspected cause of the adverse event.Clinical evaluation wasn't performed, since no incident form or patient photos were sent to lumenis.While the information received to date does not confirm that a serious injury nor malfunction had occurred, because of the lack of information lumenis is reporting the event in an 'abundance of caution'.Should additional significant information become available, the complaint record will be updated accordingly, and a follow-up medwatch report will be submitted.Lumenis is closing this complaint, but will continue to monitor this failure mode; complaint trending will continue to monitor per global complaint handling sop (doc no.(b)(4)) and per post marketing surveillance procedure (doc no.(b)(4)).
 
Event or Problem Description
Lumenis received an adverse event report on several patients who sustained burns following treatment by stellar device.Since lumenis didn't receive an incident form, this case handled as one complaint.

Brand Name
STELLAR M22
Common Device Name
STELLAR M22 FOR INTENSE PULSED LIGHT (IPL) AND LASER SYSTEM
Manufacturer (Section D)
LUMENIS BE LTD
9 hakidma street
po box #426
yokneam, isr 20692 36
IS  2069236
Manufacturer (Section G)
LUMENIS BE LTD
9 hakidma street
po box #426
yokneam, isr 20692 36
IS   2069236
Manufacturer Contact
yossi avnilov
9 hakidma street
po box #426
yokneam, isr 20692-36
IS   2069236
MDR Report Key18737572
Report Number3021349626-2024-00002
Device Sequence Number15186883
Product Code GEX
UDI-Device Identifier07290109144726
UDI-Public07290109144726
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K193500
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 02/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberSTELLAR
Device Catalogue NumberGA-0006200
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2024
Initial Report FDA Received Date02/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown